MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX? PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX? PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M006175253050
Medical Device Problem Codes Nonstandard Device (1420); Deformation Due to Compressive Stress (2889); Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable investigation result of stent torn inside the patient.Device code a040601 captures the reportable investigation result of stent buckled inside the patient.Block h11: investigation analysis: upon receipt at our quality assurance laboratory, this percuflex plus ureteral stent underwent a thorough analysis.Visual analysis of the returned device identified that the stent bladder coil was buckled and the tip was torn, however the ro marker looks in good condition.The reported allegation of stent difficult to view under fluoroscopy could not be confirmed.The positioner was returned.However, the suture was not returned.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.Probably some manipulation during the procedure could have caused torn and buckled on the device.A conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was used in a retrograde intrarenal surgery procedure in the left ureter.During the procedure, when the stent was pushed through the guidewire, it could not be seen under the fluoroscopy.The physician attempted to reposition the stent, however, only the guidewire can be seen under fluoroscopy.The procedure was completed with another of the same device and there were no patient complications reported.This event has been deemed reportable based on the investigation finding that the stent was torn and buckled inside the patient.Please see block h11 for full investigation details.

Brand Name
PERCUFLEX? PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24284824
Report Number2124215-2026-07035
Device Sequence Number18222271
Product Code FAD
UDI-Device Identifier08714729339977
UDI-Public(01)08714729339977(17)280310(10)36950172
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006175253050
Device Catalogue NumberM006175253050
Device Lot Number0036950172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale